FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

A lagrangean relaxation algorithm for multi-item lot-sizing problems with joint piecewise linear resource costs

Rizk, Nafee, Martel, Alain et Ramudhin, Amar. 2006. « A lagrangean relaxation algorithm for multi-item lot-sizing problems with joint piecewise linear resource costs ». International Journal of Production Economics, vol. 102, nº 2. pp. 344-357.
Compte des citations dans Scopus : 17.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Ramudhin, Amar
Affiliation: Génie de la production automatisée
Date Deposited: 13 Jun 2012 18:12
Last Modified: 13 Jun 2012 18:12
URI: http://espace2.etsmtl.ca/id/eprint/1341

Actions (login required)

View Item View Item